# SDR VTZA97631

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

FLT 6562 - IAD-GSO - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO VIBRATION FROM NOSE AREA, CREW SUSPECTED FLAT TIRE. MAINTENANCE INSPECTED AND FOUND TIRE PRESSURE LOW AND SERVICED TIRES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
